Research Repository

Robust control for nonhomogeneous Markov jump processes: An application to DC motor device

Yin, Y, Shi, Peng, Liu, F and Lim, CC (2014) Robust control for nonhomogeneous Markov jump processes: An application to DC motor device. Journal of the Franklin Institute, 351 (6). 3322 - 3338. ISSN 0016-0032

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Markov jump system; Euclidean space; stochastic stability; network delay; packet dropout
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 Mar 2016 22:13
Last Modified: 17 Sep 2019 06:56
URI: http://vuir.vu.edu.au/id/eprint/30141
DOI: https://doi.org/10.1016/j.jfranklin.2014.03.013
ePrint Statistics: View download statistics for this item
Citations in Scopus: 17 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar